# SDR AMWA044664

- Difficulty date: November 1, 2002
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N143YV
- Make and model: Beech 1900D
- Aircraft serial: UE143
- Aircraft time: 14,144 hours, 21,598 cycles
- Engine: Pwa PT6A67D
- Engine time: 8,604 hours, 12,480 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 114269
- Condition: Failed
- Location: Left
- Part time: 8,604 hours, 12,480 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

THE CREW OF FLIGHT 2500, ABORTED A TAKEOFF AT THE BEGINNING OF THE ROLL WHEN A LOUD BANG WAS HEARD.  THE NOISE HAD CAME FROM THE LEFT ENGINE.  THE CREW NEVER REACHED TAKEOFF POWER.  THE LEFT ENGINE KEPT RUNNING FOR APPROXIMATELY 2-3 MINUTES AFTER THE OCCURRENCE.  THE TAKEOFF WAS ABORTED WITHIN 100 FT OF START WITH APPROXIMATELY 1500 LBS OF TORQUE.  THE AIRCRAFT TAXIED OFF THE RUNWAY TO THE GATE WITH IDLE POWER.  THERE WAS A TIRE-LIKE ODOR THAT WAS SMELLED.  THE CREW THOUGHT IT WAS A BLOWN TIRE.  REMOVED AND REPLACED THE ENGINE/POWER SECTION ASSEMBLY.  VENDOR REPLACED THE PT STATOR DISKS 1ST AND 2ND STAGE. THERE FORE THE UNIT HAS BEEN PROCESSED IN ACCORDANCE WITH THE PWA SPECIFICATION F67D021, PT6A67D OVERHAUL M
